# SDR DALA14028273723

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 45,353 hours, 18,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK BS 727B, RBL 24.75 SHOWS CRACK INDICATIONS IN AFT INBD AND BOTH OTBD FASTENER HOLES.  MAINTENANCE REPAIRED IAW ERA 525300-14AD.
